| Model Number |
FIBERTAK BICEPS IMPLANT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-3671 fibertak biceps anchor could not be implanted because the inserter broke.This was discovered during a procedure.Additional information requested.